Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Back on Abilify? banga

Posted by ed_uk on March 13, 2005, at 15:48:08

In reply to Re: Back on Abilify?, posted by banga on March 13, 2005, at 15:36:56

Hello,

>I will have to try without the Abilify somehow.

I can't remember why you discontinued Risperdal, did it cause weight gain? Risperdal has the advantage of coming in very low doses, half-scored 0.5mg tablets. Perhaps you could replace the Abilify with a low dose of Risperdal.

>but maybe I do better in the am than pm--when perhaps Luvox is at its lowest?

I think you should try taking 25mg every 12 hours, a steady level is usually best in the long run.

I don't feel well today either, I feel very fatigued. My body is aching and so are my eyes, even though I had plenty of sleep.

Ed xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:468122
URL: http://www.dr-bob.org/babble/20050312/msgs/470533.html